Waves in a circular canal

Seth, B. R. (1937) Waves in a circular canal Philosophical Magazine Series 7, 24 (160). pp. 288-293. ISSN 1941-5982

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/1478644...

Related URL: http://dx.doi.org/10.1080/14786443708565124


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:71013
Deposited On:22 Nov 2011 13:06
Last Modified:22 Nov 2011 13:06

Repository Staff Only: item control page